Title: Some moment relations for the Hipp approximation
Authors: Dhaene, Jan ×
Sundt, B
De Pril, N #
Issue Date: 1996
Series Title: ASTIN Bulletin vol:26 issue:1 pages:117-121
ISSN: 0515-0361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.